Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003 (2003), Issue 5, Pages 243-276
http://dx.doi.org/10.1155/S1110757X03204046

On controllability, parametrization, and output tracking of a linearized bioreactor model

Department of Mathematics and Statistics, University of Kuopio, P.O. Box 1627, Kuopio FIN-70211, Finland

Received 12 April 2002; Revised 30 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Tervo, M. T. Nihtilä, and P. Kokkonen, “On controllability, parametrization, and output tracking of a linearized bioreactor model,” Journal of Applied Mathematics, vol. 2003, no. 5, pp. 243-276, 2003. doi:10.1155/S1110757X03204046